# SDR NWAA093105648

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 41,127 hours, 15,790 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT 1.5 HOURS INTO FLIGHT, THE FLIGHT DECK FILLED WITH FUMES OF ELECTRICAL WIRES BURNING.  TURNED UTILITY BUSSES OFF AND SMELL WENT AWAY.  LANDED UNEVENTFULLY AT DESTINATION.  REPLACED RT RECIRCULATION FAN, CHECKS OK.
